# SDR SWIA202163683

- Difficulty date: October 21, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL600*
- Aircraft serial: 10300
- Aircraft time: 31,024 hours, 19,111 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3EA. ROLLERS ARE WORN FOR RIGHT SIDE TRAILING EDGE BUTE DOORS.   (C CHECK RO 01-05-2022)   REMOVED AND REPLACED WORN ROLLERS FROM TRAILING EDGE BUTE DOORS ON THE RIGHT HAND SIDE IAW CRJ 700 AMM 27-54-20-960-801-A01
